How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28195
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

This is ***** ***** - I am concerned about drug allergies.

Customer Question

Customer: Hi, this is ***** ***** - I am concerned about drug allergies. Over the past two months, I have had three cases of hives and my lips swelled twice after eating some fruit. I take blood pressure medication, high choloesterol medication, thyroid medication, vitamin D and Ecotrin
JA: Thanks. Can you give me any more details about your issue?
Customer: I had hives all over my body shortly after strawberries never happened to me same thing happened when I ate a lemon and an apple
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $34) to post your type of question to Medical Experts (you only pay if satisfied). There are a couple customers ahead of you. We can help you for less if you're not in a rush. Are you willing to wait a bit?
Customer: yes, we can wait
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Medical
Expert:  Dr Basu replied 10 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

These symptoms suggest you are allergic to the chemical commonly present in these fruits.

This can be determined by the food allergy panel.

Ripened fruits are more problematic due to the chemical changes.

You should see an allergy specialist soon.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions